# SDR 03FDEA01322

- Difficulty date: August 15, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727-200
- Aircraft serial: 21529
- Aircraft time: 36,154 hours, 23,951 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AT STA 986, STR 29R, WL 148 .  REPAIRED WEB AT B.S. 986, STR 29R, WL 148  IAW SRM 53-10-4 FIG 15.
